MAUDE Adverse Event Report: GAMBRO DIALYSATOREN GMBH REVACLEAR; DIALYZER, HIGH PERMEABILITY WITH OR WITHOUT SEALED DIALYSATE SYSTEM

GAMBRO DIALYSATOREN GMBH REVACLEAR; DIALYZER, HIGH PERMEABILITY WITH OR WITHOUT SEALED DIALYSATE SYSTEM
Model Number 300
Health Effect - Clinical Code No Information (3190)
Date of Event 02/16/2018
Type of Reportable Event Malfunction
Event or Problem Description
Revaclear dialyzer had black spots floating in the chamber.

Brand Name
REVACLEAR
Common Device Name
DIALYZER, HIGH PERMEABILITY WITH OR WITHOUT SEALED DIALYSATE SYSTEM
Manufacturer (Section D)
GAMBRO DIALYSATOREN GMBH
32650 n. wilson rd.
round lake IL 60073
MDR Report Key7369414
Report Number7369414
Device Sequence Number1094198
Product Code KDI
UDI-Device Identifier07332414114916
UDI-Public(01)07332414114916
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/12/2018
Report Date (Section F) 03/12/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Expiration Date10/31/2020
Device Model Number300
Device Catalogue Number114745
Device Lot Number7-9270-H-01
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer03/12/2018
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date03/26/2018
Patient Sequence Number1
Date Report Sent to FDA03/12/2018